Advertisement -- Learn more about ads on this site.
WANDERLUSTROUS
8,500-9,999 SparkPoints 8,676
SparkPoints
 

Oh My...

Thursday, May 09, 2013

Today marks day 7 on Metformin. That means I have to increase my dose by 500 mg to total 1000 mg. Next week I have to increase my dose to 1500 mg.

This medication is making me really sick. It's embarrassing to have to run to the bathroom every 2 hours at work. I wasn't able to work out this morning. I wasn't able to clean my house last night.

I pray to God that this will actually do something. It'd be terrible to go through all this for nothing.
Share This Post With Others
Member Comments About This Blog Post
  • v WANDERLUSTROUS
    Thanks guys, for the nice comments. I haven't called the doctor. The side effects are normal. They're just HORRID.

    Have you heard of the Kmart commercial, "ship your pants." Yep. That pretty much describes it.

    Have a happy weekend everyone :)
    1142 days ago
  • v MYLADY4
    That bites. It never did that to me but I suffer from C alot!!!
    1143 days ago
  • v AUNTWILLIE
    Have you called her? What does she say?
    And is it having any positive effects at all?

    In the meantime... emoticon

    I'm so sorry.

    1143 days ago
  • v KELSER84
    I don't know why your doctor is increasing so much so fast. I am still at 250 mg and my body is doing great with keeping up on my diet/exercise plus the little bit of Metformin I take. Plus no stomach issues after the first 2 weeks.

    My fingers are crossed you feel better soon!!
    1143 days ago
  • v WOUBBIE
    (((hugs)))
    1143 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by WANDERLUSTROUS